# SDR SWIA202157345

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SILL BETWEEN FS 985.00 - 1000.00. AREAS MARKED.   (C-CHECK RO 4/3/2021)    REPLACED LH FLOOR SILL (INTERCOSTAL PN MM670-35657-001) AT FS989-FS1000 LH REF REO 670-53-61-1838 REV -- DATE 2021-03-09 AND CRJ700 SRM 51-42-06-001-001-A01. NO NDT DEFECTS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
